Coping with self injections?

Home Forums Everyday Life Coping with self injections?

This topic contains 15 replies, has 10 voices, and was last updated by  Lelainia 5 years, 11 months ago.

Viewing 16 post (of 16 total)
  • Author
    Posts
  • November 10, 2013 at 4:08 pm #10850

    Lelainia
    Participant

    Hi Sarah! You are right, the Copaxone does sting. Over time, I found it stung a little less. I think the body gets used to it. Just be sure to NOT rub the injection site after the medicine is in. The medicine is made up of tiny crystals and if you rub, it breaks them up and they have sharp points which irritates your tissue even more. You can PRESS DOWN on the site for about a minute after you inject to help the medicine go into your tissue, just press and hold and then leave it alone after. Hope this helps! I found for the first month or so, it felt like a wasp sting every time and then one day it stopped hurting.

    I was also on Rebif to start and switched to Copaxone. I too wish I’d begun with Copaxone. The rebif was realy hard on my body-I was so sick I could barely get out of bed. (At the time I was on these meds, they thought I had MS. I actually have NMO, so the meds are completely different-no more shots!)

Viewing 16 post (of 16 total)

You must be logged in to reply to this topic.